# SDR DALA1214769202

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN AFT CARGO COMP AT STA 1379 LNGR 28R TO LNGR 25L.  CORROSION OF FRAME WAS FOUND OUT OF LIMITS. CORROSION ON SHEAR TIE FOUND OUT OF LIMITS.  INTERCOSTAL HAD LIGHT CORROSION.  LOCATED AND DRILLED FRAME AND SHEAR TIES, INSTALLED NEW FRAME AND SHEAR TIE.  RE-INSTALLED INTERCOSTAL AND FRAME SUPPORT.  TREATED, PRIMED AND PAINTED ALL PARTS REF SRM 51-30-02 REF AAR (N/R 861750).
